MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number EQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient.Initial left shoulder implanted on (b)(6) 2018, underwent a revision procedure on september 28, 2023, approximately 5 years 7 months post the initial procedure.The patient had aseptic loosening of the humeral stem.The surgeon cemented in a size 10 primary humeral stem with +15 humeral tray.No device images or x-rays provided.There were no surgical delays or device breakages reported.The patient was last known to be in stable condition following the event.The explanted devices are not available for return as the surgeon wanted them.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 300-01-10 - equinoxe humeral stem primary press fit 10mm.(b)(6) 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.(b)(6) 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm.(b)(6) 320-20-00 - eq reverse torque defining screw kit.(b)(6) 320-15-01 - eq rev glenoid plate.(b)(6) 320-01-38 - equinoxe reverse 38mm glenosphere.(b)(6) 320-15-05 - eq rev locking screw.(b)(6) 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6) 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision reported may be the result of the humeral stem septic loosening as reported.However, the loosening cannot be confirmed and any potential contributions from user or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.The reason for the infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or the surgical procedure.A review of the sterile certificate for all explanted components was performed and the sterile lots were accepted to the requirements.D1: corrected.D4: corrected.G4: corrected.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 10MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523771140
MDR Report Key17926247
Report Number1038671-2023-02523
Device Sequence Number19576010
Product Code HSD
UDI-Device Identifier10885862283009
UDI-Public10885862283009
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE REVERSE 38MM HUMERAL LINER +2.5
Device Catalogue Number300-01-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured12/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale